# SDR 96ZZZX1707

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64262
- Make and model: Cessna 172M
- Aircraft serial: 17265135
- System (JASC): 2437 · DC Indicating System
- Part: Ammeter
- Condition: Seized
- Location: Dc System
- Part time: 750 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMMETER NEEDLE FROZEN.  WOULD NOT SHOW ANY SIGN OF CHARGE OR DISCHARGE.  NO LOW VOLTAGE INDICATOR ON 172M.  1975 MODEL SKYHAWK.
